# SDR UIEA2023100600886

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FUEL DUCT INSIDE CENTER AUX TANK BETWEEN RIB 2 & 3 WITH CLAMP LOOSE (FUEL TANK ACCESS PANEL 631BB)( RH WING FUEL DUCT INSIDE CENTER AUX TANK BETWEEN RIB 2 & 3 WITH CLAMP INSTALLED CORRECTLY IAW AMM TASK 28-21-02-404-021 REV 139 22 APR2023 BONDING MEASUREMENT OF 1 MILLI OHM IAW AMM TASK 28-21-10-964-801 REV 139 22 APR2023. )
